# SDR SWAA2022013185467

- Difficulty date: July 20, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 62,874 hours, 36,551 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shield
- Condition: Elongated
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR SHIELD HAS ELONGATED HOLE ON AFT END STA 440 RBL 24.5 / REMOVED DAMAGED SHIELD & REPLACED WITH NEW SHIELD P/N 143A8126V21 INSTALLED IAW SRM'S 51-40-02-0G-0; 51-40-05-0G-0 & BOEING DWS 143A0080
